MathSciNet Relay Station
MathSciNet bibliographic data
MR1124121 58F22 (34C25 58E05 58F05 70H05)
Girardi, Mario; Matzeu, Michele Dual Morse index estimates for periodic solutions of Hamiltonian systems in some nonconvex superquadratic cases. Nonlinear Anal. 17 (1991), no. 5, 481–497.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement